PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Gallo G., Hammer P., Simeone B. Quadratic knapsack problems. In: Mathematical Programming Study, vol. 12 pp. 132 - 149. North Holland Publishing Company, 1980.
 
 
Abstract
(English)
The quadratic knapsack (QK) model narurally ar ixes in a variety of problems in operations research, statistics and combinatorics. Some "upper planes" for the QK problern are derived, and different uses in a branch-and-bound scheme for solving such a problem are discussed. Some theoretical results concerning the class of all upper planes. as well as extensive computational experience, are reported.
Subject knapsack problems
quadratic programming
upper planes
branch-and-bound
computation


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional